# SDR 9904056730

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT 4,500 FEET ON APPROACH, THE NR 4 ENGINE FLAMED OUT WHILE AT IDLE POWER.  THE ENGINE WAS RESTARTED AND OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT INCLUDING REVERSE AND TAXI OPERATION.  MAINTENANCE INSPECTED THE ENGINE INCLUDING CHIP DETECTORS AND FUEL FILTER WITH NO DISCREPANCIES NOTED.  THE FUEL TANKS WERE SUMPED AND THE FUEL FILTER WAS REPLACED. AN ENGINE OPERATIONAL TEST WAS PERFORMED WITH ALL INDICATIONS NORMAL.
